Aspririn

by Caron on July 21, 2017

this image shows aspirin tablets

Do you carry an aspirin with you at all times?

No nor do I, however, it may be worth starting to do so.

Having an aspirin close to hand may just save your life or someone else’s.

If you think you or someone else is having a heart attack CALL 999 and if you can chew an aspirin/get them to.

If you witness someone having a cardiac arrest, you can increase the person’s chances of survival by phoning 999 immediately and giving  CPR (cardio pulmonary resuscitation) 

Don’t know how to do it? Check out this video.

 What are the Signs of a heart attack?

 You may feel tightness or pain in your chest

  • This may spread to your arms, neck, jaw, back or stomach. For some people, the pain or tightness is severe, while others may feel nothing more than a mild discomfort.
  • As well as having chest pain or discomfort you may feel light-headed or dizzy and short of breath. You may also feel nauseous or vomit.
  • Phone 999 immediately if you think you are having a heart attack or if you suspect someone is having a heart attack. This means that you will get potentially life-saving treatment as soon as possible. Do not phone your GP if you think you or someone else is having a heart attack, you must phone 999 for an ambulance.

The sooner you get emergency treatment, the greater your chances of survival and the more of your heart muscle can be saved.

Pin on PinterestShare on LinkedIn
Share on Google+Share on FacebookTweet about this on TwitterEmail this to someone

Leave a Comment

Previous post:

Next post: